Facebook Pixel

Is dark brown discharge normal with Microgestin Fe 1/20 ?

By December 2, 2015 - 3:53pm
Rate This

So 7 days into taking birth control I noticed I had light brown discharge. But now 10 days into it, I got dark brown discharge. I have been sick with vomiting, diarrhea, body aches(most likely the flu) but I want to know if the bleeding is normal or not ?

Add a Comment1 Comments

HERWriter Guide

Hi Geliza

Thanks for your post!

Depending on where you live, there are a lot of flu bugs going around and you may have caught one of them.

But nausea and even vomiting have been reported as side effects to this medication.

About your birth control - some women spot bleed for a few months until their body adjusts to the medication. This is not uncommon. I know it's a pain to deal with because you'll have to wear liners a lot but see what the next few weeks bring.

December 2, 2015 - 4:08pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!